| Model Number |
3000TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bioprosthetic tissue valves can deteriorate with time and eventually fail contributing to regurgitation and/or stenosis.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly.Alternatively, nonstructural dysfunction (nsvd) may also play a role in the development of valvular regurgitation and/or stenosis.Multiple requests for additional details regarding this event have been performed.At this time, there is currently insufficient information to determine the root cause of this event.However, this event was likely impacted by patient related factors.Per the instructions for use (ifu), the safety and effectiveness has not been established for children, adolescents, and young adults.This patient was (b)(6) years-old at the initial time of valve implantation.Moreover, this 3000tfx valve is indicated for patients who require replacement of their native or prosthetic aortic valve.This device was implanted in the pulmonary position.This device has been used in an off-label manner.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If any additional information is received, a supplemental report will be submitted accordingly.
Event or Problem Description
It was reported that a patient with a 27mm 3000tfx pericardial valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 10 years, six (6) months due to unknown reasons.The tpvr was performed with a 29mm 9600tfx transcatheter valve with no complications.No additional information has been provided.
Event or Problem Description
It was reported that a patient with a 27mm 3000tfx pericardial valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 10 years, six (6) months due to unknown reasons.The tpvr was performed with a 29mm 9600tfx transcatheter valve with no complications.No additional information has been provided.There is no investigational evidence to suggest that the disabled surgical valve had prematurely failed.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Updated b5.Updated h6 type of investigation by adding code-3331.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable, and this correction is being submitted.Corrected h6 component codes by replacing code-439 with code-4755.Corrected h6 investigation conclusions by removing code-22.